Brock Strasser/Bill Roberts-I am wrting regarding a severe reaction I had to the supplement Lipokinetix. My dose was actually lower than the recommended amount:1 capsule in the am and 1 capsule in the afternoon. On the seventh day of taking Lipokinetix, I developed a rash that began on one side of my glutes. On the tenth day, I came down with body chills,severe nausea, weakness,fatigue,severe sweating and a fever of over 102. I stopped taking Lipokinetix on that same day. I immediately went to my doctor,as I felt so bad. She thought the skin rash, which was now covering my body was odd, but thought I had come down with a severe case of the flu. These symptoms stayed just as intense with a fever reaching close to 103 at times over the next 72 hours. By the fourth day, my temperature was coming down to 101, but I still had the body chills, sweating, weakness, fatigue and became so nauseated that I started throwing up and I had a blackout from the temp and nausea. I ended up hitting my head on the toilet,falling into it and then waking up on my back . I had no idea where I was, but finally came out of the blackout and immediately went back to my doctor. By this time, the rash was all over my body and my skin was somewhat yellow in color. She ran several tests including acute hepatitis and a liver function test. The results came back with a ALT reading of 3,617;normal is 10-35. It was over 100 times too high. My AST was over 3 times too high. My Alka Phos was 2 times too high. I continued to feel bad with all of the symptoms mentioned and missed work for two weeks. I had lost ten pounds. I felt fatigue and weak for a month after that. The liver tests continued to be high for at least a month afterwards, slowly coming down.
This happened to me in May of 2001, and I have been slowly researching the product and waiting for more proof. With the recent FDA article posted yesterday, I felt it is time to speak. Remember, everyone’s body is different and reactions might not be as severe as mine, but I find it hard to believe that anyone who has taken this product did not have abnormal liver functions. I was told that I was lucky I had a severe reaction to it, that brought me to hte doctor,as my liver had almost gone into failure. Brock and/or Bill could you please email me with info on all articles researched by you concerning usinic acid and or Lipokinetix? It would be greatly appreciated, as I would like to have the best ammunition available to approach Syntrax with my situation. Thank you. M. Sanders